# SDR UIEA2023011800055

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATIONS WERE FOUND DURING THE ACCOMPLISHMENT OF SB767-57-010 PART 8 AT LH WING LOWER SKIN REPAIR AT STGR 9.5 AND WSTA 990.2(THE REPAIR WAS ACCOMPLISHED PER BOEING SR# 3-5538397542)
